Baer-Kaplansky Classes in Grothendieck Categories and Applications


Crivei S. , Tutuncu D. K.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.16, no.4, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.1007/s00009-019-1368-0
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

We study Baer-Kaplansky classes in Grothendieck categories. We apply our results to functor categories, and discuss the transfer of the Baer-Kaplansky property to finitely accessible additive categories, exactly definable additive categories and categories sigma[M].